Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Alj, A. and Azrak, R. and Ley, C. and Mélard, G. (2017) Asymptotic Properties of QML Estimators for VARMA Models with Time-dependent Coefficients. Scandinavian Journal of Statistics, 44 (3). pp. 617-635.

Alj, A. and Jónasson, K. and Mélard, G. (2016) The exact Gaussian likelihood estimation of time-dependent VARMA models. Computational Statistics and Data Analysis, 100. pp. 633-644.

This list was generated on Wed Nov 25 18:44:29 2020 CET.